# SDR REXA2025050800572

- Difficulty date: May 2, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 37,782 hours, 26,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CLASS DIVIDER EXIT SIGN AFT INOP DURING LINE CHECK.   R/R PS36 BATTERY IAW AMM 33-51-17. EXIT SIGN ILLUMINATES. NO FURTHER DEFECTS. A/C OK FOR SVC.
